# SDR SIMA20151223002

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 13,610 hours, 9,121 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, HYD 2 LOW PRESSURE ANNUNCIATION, LOSS OF ALL HYD FLUID.  COMPLIED WITH EPC, EMERGENCY LANDING.  INSPECTED AFT EQUIPMENT BAY, NO LEAKS FOUND.  FOUND HEAVY WETNESS FROM AFT MOST HYD FLEX HOSE, CASE DRAIN FLEX HOSE.  REMOVED RT CASE DRAIN FLEX HOSE IAW AMM 29-11-52.  REINSTALLED RT CASE DRAIN FLEX HOSE IAW AMM 29-11-57.  INSTALLED NR 2 HYD SYS DAMPENER HOSE IAW AMM 29-11-59.  LEAK CHECKED GOOD.  NO DEFECTS NOTED.  COMPLIED WITH INSPECTION & CHECK OF EDP NR 2 IAW WC 002-05-900-016.  NO DEFECTS NOTED FROM NR 2 HYD SYS FILTER ELEMENTS EXAMINATION.  OPS CHECKED GOOD.  ALL OPERATING PRESSURES & EICAS INDICATIONS NORMAL.  LEAK CHECKED GOOD.
